# SDR DALA2016040602882

- Difficulty date: April 5, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 91,124 hours, 13,334 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CENTER SECTION UPPER SKIN AT S11.  BL 30 AREA FOUND CORRODED AND REPAIRED.
